# SDR SWAA2023102003806

- Difficulty date: September 25, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT SCUFF PLATE CRACKED<[01] RECEIVED REPAIRED PART FROM OUTSIDE VENDOR. PN: 146A8343-7 PO: 2028887. WILL BE INSTALLED PER TASK CARD TTG8Q002ED5A.;[02] VERIFIED STEP 1
